# SDR QMLA2017100717110

- Difficulty date: October 16, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N350MV
- Make and model: Snias AS350B3
- Aircraft serial: 4236
- Aircraft time: 3,704 hours, 12,057 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

6 MINUTES AFTER TAKEOFF, RECEIVED A GENERATOR LIGHT.  AFTER TRYING TO RESET, THE GENERATOR LIGHT WOULD NOT EXTINGUISH,  MADE THE DECISION TO RETURN TO BASE.  TROUBLESHOT ON THE GROUND.  THE GENERATOR WAS REPLACED TWO DAYS EARLIER DUE TO THE SAME ISSUE BUT HAD NO ISSUES AFTER OPS CHECK BEING NORMAL.  DURING TROUBLESHOOTING ,THE GENERATOR CAME BACK ON LINE.  ELECTRICAL LOAD WAS CHANGED TO VARIOUS LEVELS UP TO MAXIMUM OUTPUT. NO FURTHER FAILURES WERE OBSERVED.
